Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 128, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 20, 2013, 2:09 PM MST for Cibola County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2013, 2:09 PM MST (21:09 UTC)
- Expired
- Sep 20, 2013, 4:15 PM MST
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 109 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
594
WGUS55 KABQ 202109
FFWABQ
NMC006-202315-
/O.NEW.KABQ.FF.W.0128.130920T2109Z-130920T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT FRI SEP 20 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO
* UNTIL 515 PM MDT
* AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM ABOUT 15 MILES SOUTH OF THE
EL MALPAIS VISITOR CENTER OR ABOUT 23 MILES SOUTH OF GRANTS. THE
STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING SOUTHEAST. RAINFALL
TOTALS OF 2 TO 3 INCHES ARE EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
&&
LAT...LON 3495 10806 3497 10781 3475 10758 3460 10769
3459 10818 3480 10818
$$
KJ2 follow-up statements
211
WGUS75 KABQ 202126
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT FRI SEP 20 2013
NMC006-202315-
/O.CON.KABQ.FF.W.0128.000000T0000Z-130920T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA-
326 PM MDT FRI SEP 20 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR CENTRAL
CIBOLA COUNTY...
AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG STATE ROAD
117 IN THE EL MALPAIS NEAR AND SOUTH OF THE VISITOR CETNER TO INCLUDE
AREAS NEAR THE NARROWS. RAINFALL TOTALS OF 2 TO 3 INCHES CAN BE
EXPECTED. THE STORMS PRODUCING VERY HEAVY RAIN WERE DRIFTING TOWARD
THE SOUTHEAST.
LOCATIONS IMPACTED INCLUDE...
EL MALPAIS NATIONAL MONUMENT AND STATE ROAD 117...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3495 10806 3497 10781 3475 10758 3460 10769
3459 10818 3480 10818
$$
KJ429
WGUS75 KABQ 202324
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 PM MDT FRI SEP 20 2013
NMC006-202335-
/O.EXP.KABQ.FF.W.0128.000000T0000Z-130920T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA-
524 PM MDT FRI SEP 20 2013
...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL CIBOLA COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3495 10806 3497 10781 3475 10758 3460 10769
3459 10818 3480 10818
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 1:32 PM MST, 37 minutes earlier.
Area forecast discussion, Sep 20, 1:32 PM MST, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 232 PM MDT FRI SEP 20 2013 .DISCUSSION... OVERNIGHT BACK DOOR FRONT MADE IT MORE OR LESS TO THE CONTINENTAL DIVIDE EARLIER THIS MORN. AND IT IS IS GENERALLY ALONG AND NEAR IT THAT SHOWERS AND THUNDERSTORMS HAVE DEVELOPED FROM VERY LATE MORN ON. THE NORTHERN GILA REGION HAS...AS OF THIS WRITING...THE MOST NUMEROUS SHOWERS AND STORMS SO FAR AND THAT WILL LIKELY REMAIN THE CASE MOST OF THE REST OF THE AFTN AND PERHAPS EVEN INTO THIS EVE. AWARE THAT NEIGHBORS TO THE SOUTH HAVE FLASH FLOOD WATCH OUT FOR SOUTHERN GILA AND WILL CONSIDER SAME FOR NORTHERN GILA...BUT WILL MONITOR RADAR TRENDS FOR POSSIBLE ISSUANCE BY OR BEFORE 21Z. STILL BELIEVE MOISTURE WILL BE A LITTLE DEEPER OVERALL JUST S AND SE OF OUR SECTION OF THE GILA. ACTIVITY WILL DIMINISH ALL AREAS LATER THIS EVE AND OVERNIGHT WITH VERY LITTLE OR NOTHING OF SIGNIFICANCE EXPECTED AFTER 08Z OR 09Z SAT. FOR THE WEEKEND NM WILL BE COMING MORE AND MORE UNDER THE INFLUENCE OF THE FIRST MAJOR AUTUMNLIKE TROUGH OF THE SEASON THAT BY MONDAY WILL SCOUR THE RESIDUAL MOISTURE OUT OF THE FCST AREA. BUT AHEAD OF IT WILL BE A COUPLE WAVES OF SHOWERS AND STORMS THAT WILL MAINLY IMPACT MAINLY THE NW THIRD OF THE STATE...THE FIRST LATER SAT AND THE SECOND...PERHAPS MORE FOCUSED...ONE SUN AFTN AND EVE. WITH MUCH STRONGER DYNAMIC FORCING AND COLDER AIR ALOFT... ALONG WITH MUCH STRONGER WINDS ALOFT...SOME OF THESE STORMS WILL LIKELY BE HAIL AND STRONG WIND PRODUCERS...BUT THEY WILL BE MOVING RAPIDLY AND TRAINING CELLS DO NOT SEEM TOO LIKELY FOR THE MOST PART...SO FLASH FLOOD RISK SHOULD NOT BE TERRIBLY ELEVATED WITH THIS ACTIVITY. PLUS THERE HAS BEEN SOMEWHAT OF A DRYING PERIOD... ALBEIT NOT FOR VERY LONG YET...ACROSS GOOD PORTION OF THE NW THIRD. ALSO THIS SYSTEM WILL BRING OUR FIRST PRESSURE GRADIENT DRIVEN BREEZY TO WINDY PERIOD OF THE FALL SEASON FOR MOST OF FCST AREA. THEN IT WILL BE DRY ALL AREAS...YES ALL AREAS...STARTING MON AND FOR ALL OR NEARLY ALL OF NEXT WEEK. MUCH LOWER DEWPOINTS WILL ALLOW FOR SOME POTENTIAL OVERNIGHT FREEZES FOR AT LEAST SOME OF THE NORTHERN MOUNTAIN VALLEYS BY MON NIGHT. WINDS LIGHTER EARLY WEEK...BUT MAY PICK UP AGAIN LATER IN THE WEEK. 43 && .FIRE WEATHER... THE MAIN FOCUS FOR SOME WETTING SHOWERS AND THUNDERSTORMS WILL BE FOUND ALONG THE CONTINENTAL DIVIDE ACROSS THE WEST THE REST OF THE DAY. CANT RULE OUT A FEW BUILDUPS OVER THE NORTH CENTRAL MOUNTAINS AS WELL. STEERING FLOW WILL REMAIN SLOW BUT THERE IS A POSSIBILITY OF A FEW CELLS GETTING OVER THE RIO GRANDE VALLEY. THE EASTERN PLAINS WILL REMAIN TOO STABLE WITH ABUNDANT CLOUD COVER AND COOLER THAN NORMAL TEMPERATURES. THE BACK DOOR FRONT WILL MAKE ANOTHER PUSH WESTWARD OVERNIGHT. HUMIDITY RECOVERIES ACROSS THE MAJORITY OF THE AREA WILL BE EXCELLENT. THIS WILL PROVIDE COOLER TEMPERATURES ACROSS THE WEST ON SATURDAY ALTHOUGH EASTERN AREAS WILL SEE WARMER CONDITIONS. HIGH TEMPERATURES OVERALL ON SATURDAY WILL BE NEAR NORMAL. HUMIDITY VALUES WILL BE ABOVE SEASONABLE VALUES DUE TO THE HIGHER DEWPOINTS. VENTILATION SHOULD IMPROVE SOME MOST AREAS AND THE TRANSPORT WINDS WILL BE MORE SOUTH/SOUTHWEST. THE RIDGE THAT IS CURRENTLY IN PLACE OVER THE SOUTHERN ROCKIES WILL GET NUDGED EASTWARD LATER SATURDAY INTO SATURDAY NIGHT. THIS WILL SET THE STAGE FOR INCREASED WIND ACROSS THE ENTIRE FORECAST AREA ON SUNDAY. MODELS REMAIN PRETTY ROBUST IN THEIR DEPICTION OF THE STRONG LEE TROUGH ACROSS THE PLAINS AND MODERATE TO STRONG WINDS ALOFT. DECIDED TO BUMP UP WIND SPEEDS WITHIN THE GRIDDED FORECAST AND WENT MORE IN LINE WITH THE GFS GUIDANCE NUMBERS. THE ATMOSPHERE LOOKS TO BE MODERATELY UNSTABLE AND NORTHERN AREAS WILL SEE SOME CLOUD COVER THUS MITIGATING THE FULL POTENTIAL FOR THE WIND TO MIX DOWN. EITHER WAY...WINDS WILL BE NOTICEABLE AND MARK AN OVERALL CHANGE DURING THIS FALL TRANSITION PERIOD. WETTING PRECIPITATION WILL BE DISTINCTLY POSSIBLE ACROSS THE NORTHWEST HALF TO TWO THIRDS. BOTH THE ECMWF AND GFS ARE BULLISH WITH THIS SCENARIO. VENTILATION WILL ALSO BE EXCELLENT MOST AREAS. WEATHER MODELS ALSO SHOW TWO AREAS OF STRONG MID LEVEL DRYING ON SUNDAY. ONE OVER THE TEXAS STATE LINE AND ANOTHER OVER THE AZ STATE LINE. ALTHOUGH CRITICAL FIRE WEATHER GROWTH CONDITIONS ARE NOT IN THE CARDS...THE WESTERN DRY SLOT WILL PROVIDE THE FIRST DECENT FREEZE OF THE SEASON ACROSS THE NORTHERN AND PERHAPS WESTERN MOUNTAINS AS SKIES CLEAR SUNDAY NIGHT. THIS DRIER AIRMASS WILL INFILTRATE THE ENTIRE FORECAST AREA ON MONDAY....SETTING THE STAGE FOR A POTENTIALLY STRONGER FREEZE EVENT ACROSS THE MOUNTAINS MONDAY NIGHT. WIND SPEEDS WILL BE LESS ON MONDAY ALTHOUGH A FEW BREEZES WILL BE FELT TO THE LEE OF THE CENTRAL MOUNTAINS. AS A RESULT OF THE DRIER AIR MASS...MINIMUM HUMIDITY VALUES WILL FALL INTO THE MID TEENS TO MID 20S MONDAY. VENTILATION WILL BE DECENT ENOUGH MOST AREAS BUT SOME POOR RATINGS ARE SHOWING UP WITHIN THE GRIDDED FORECAST. MODELS CONTINUE TO SHOW THE SECOND PACIFIC TROUGH PUNCHING INTO THE WESTERN US ON TUESDAY. THE WINDS ALOFT WOULD INCREASE BOTH ALOFT AND AT THE SURFACE. DRIER AIR WOULD REMAIN IN PLACE BASED ON THE LATEST MODEL RUN. VENTILATION SHOULD BE PRETTY GOOD WITHIN CONTINUED MINIMUM HUMIDITIES IN THE TEENS AND 20S. THE LONG RANGE MODELS ARE LEANING TOWARDS A DRIER AND BREEZY TO WINDY PERIOD WEDNESDAY THROUGH FRIDAY. MONSOONAL MOISTURE FROM MEXICO WOULD REMAIN SOUTH OF THE FORECAST AREA AND VENTILATION RATES WOULD BE GOOD TO EXCELLENT. THE DRY SLOT WOULD MOST LIKELY REMAIN OVERHEAD KEEPING HUMIDITY READINGS AT LEAST SEASONABLE LEVELS. 50 && .AVIATION... 18Z TAF CYCLE MESSY UPCOMING FORECAST. BACK DOOR COLD FRONT PUSHED ACROSS THE MAJORITY OF THE AREA. THE DEEPER PORTION OF THE FRONT STILL SITS OVER THE EASTERN PLAINS...THUS MVFR CIGS. CIGS WILL MOST LIKELY RAISE SOME AS THE DAY PROGRESSES AND THE LOW CLOUD BANK WILL SEE HOLES DEVELOP WITHIN IT BUT NOT SURE THE ENTIRE CLOUD BANK WILL DISAPPEAR. THUS THE TRICKY NATURE TO THE FORECAST. ONCE THE SUN GOES DOWN...THE CLOUD BANK SHOULD RETURN IN SOME SORT OF FASHION...ESPECIALLY IMPACTING LVS. MODELS ARE HINTING AT THIS CLOUD BANK SQUIRTING THROUGH THE CNTRL MTNS TONIGHT AND PROVIDE SOME SORT OF MODERATE LOW CIG AT ABQ AND SAF. HAVE THAT SOMEWHAT CAPTURED IN THE TERMINAL FORECAST. ISOLD SH/TS WILL BE FOUND ACROSS SOME WESTERN AND CENTRAL AREAS LATER TODAY INTO THE EVENING SO DECIDED TO USE VCSH TO CAPTURE THAT. MAY NEED TO UPDATE AND CREATE SOME TEMPO GROUPS OR VCTS AS THE AFTERNOON GOES ON. WILL MONITOR ACCORDINGLY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 82 58 77 / 0 10 30 40 DULCE........................... 46 76 50 70 / 10 20 40 50 CUBA............................ 49 79 53 76 / 20 20 20 40 GALLUP.......................... 49 78 52 74 / 5 30 20 20 EL MORRO........................ 46 74 48 72 / 20 30 20 20 GRANTS.......................... 48 77 50 74 / 20 20 20 20 QUEMADO......................... 50 78 51 76 / 20 20 20 20 GLENWOOD........................ 53 80 52 80 / 20 20 10 10 CHAMA........................... 42 69 47 65 / 10 20 30 60 LOS ALAMOS...................... 52 73 54 72 / 20 10 10 30 PECOS........................... 50 71 51 70 / 20 10 10 30 CERRO/QUESTA.................... 46 74 49 71 / 5 10 10 20 RED RIVER....................... 42 66 43 63 / 10 20 20 30 ANGEL FIRE...................... 36 69 38 66 / 10 10 10 30 TAOS............................ 44 76 47 73 / 10 10 10 20 MORA............................ 45 69 49 70 / 20 20 10 30 ESPANOLA........................ 51 79 53 74 / 10 10 10 20 SANTA FE........................ 53 75 54 75 / 10 10 10 30 SANTA FE AIRPORT................ 52 78 53 77 / 10 10 10 20 ALBUQUERQUE FOOTHILLS........... 58 79 58 78 / 10 10 5 10 ALBUQUERQUE HEIGHTS............. 60 81 60 80 / 10 10 5 10 ALBUQUERQUE VALLEY.............. 57 82 57 82 / 10 10 5 10 ALBUQUERQUE WEST MESA........... 58 82 59 81 / 10 10 5 10 LOS LUNAS....................... 56 81 58 81 / 10 10 5 5 RIO RANCHO...................... 58 81 58 80 / 10 10 5 10 SOCORRO......................... 58 82 59 82 / 20 10 0 5 SANDIA PARK/CEDAR CREST......... 51 76 54 75 / 10 10 10 20 TIJERAS......................... 52 77 55 76 / 10 10 10 10 MORIARTY/ESTANCIA............... 48 76 49 75 / 10 10 5 10 CLINES CORNERS.................. 50 74 51 74 / 10 10 5 5 GRAN QUIVIRA.................... 50 73 52 72 / 20 10 5 5 CARRIZOZO....................... 53 76 55 74 / 20 10 10 10 RUIDOSO......................... 47 68 49 68 / 20 10 20 10 CAPULIN......................... 48 77 52 76 / 10 10 5 20 RATON........................... 48 79 49 78 / 10 10 10 30 SPRINGER........................ 49 80 51 79 / 10 10 0 20 LAS VEGAS....................... 47 75 50 74 / 20 10 10 10 CLAYTON......................... 52 80 56 81 / 5 0 0 5 ROY............................. 51 77 54 78 / 10 10 0 5 CONCHAS......................... 57 81 58 81 / 5 5 0 5 SANTA ROSA...................... 55 79 57 81 / 10 5 0 5 TUCUMCARI....................... 56 82 57 85 / 5 0 0 5 CLOVIS.......................... 53 79 54 82 / 5 0 0 5 PORTALES........................ 54 80 55 83 / 5 0 0 5 FORT SUMNER..................... 57 79 58 82 / 5 5 0 5 ROSWELL......................... 60 81 57 86 / 5 5 0 5 PICACHO......................... 55 77 56 81 / 10 10 0 5 ELK............................. 53 71 52 75 / 30 10 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Sep 20, 4:06 AM MST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 506 AM MDT FRI SEP 20 2013 NMZ501>540-211115- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 506 AM MDT FRI SEP 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS MAY DEVELOP OVER THE WESTERN AND NORTHERN HIGH TERRAIN THIS AFTERNOON AND PRODUCE HEAVY DOWNPOURS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE ON SATURDAY AND SUNDAY ACROSS THE WESTERN AND NORTHERN HIGH TERRAIN. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Special weather statement, Sep 20, 1:37 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 PM MDT FRI SEP 20 2013
NMZ508-202100-
SOUTHWEST MOUNTAINS-
237 PM MDT FRI SEP 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOCORRO COUNTY THROUGH
300 PM MDT...
AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR THE NATIONAL RADIO ASTRONOMY OBSERVATORY...OR
ABOUT 16 MILES EAST OF DATIL...MOVING SOUTHEAST AT 5 TO 10 MPH.
ANOTHER STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF THE VERY
LARGE ARRAY AND ALSO DRIFTING TOWARD THE SOUTHEAST.
FUNNEL CLOUDS MAY DEVELOP FROM THESE STORMS. HAIL UP TO ONE-HALF
INCH IN DIAMETER IS ALSO EXPECTED...ALONG WITH VERY HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF WESTERN
SOCORRO COUNTY AND STATE ROAD 52
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3409 10732 3380 10729 3379 10757 3390 10771
3416 10771
TIME...MOT...LOC 2036Z 301DEG 4KT 3409 10757
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 6:43 PM MST | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Sep 19, 6:53 PM MST | Areal Flood Advisory | ABQ | Catron | 112 min |
| Sep 19, 7:23 PM MST | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 112 min |
| Sep 19, 7:41 PM MST | Areal Flood Advisory | ABQ | Chaves | 94 min |
| Sep 19, 9:01 PM MST | Areal Flood Advisory | ABQ | Curry, Quay | 89 min |
| Sep 19, 9:08 PM MST | Special Weather Statement | ABQ | Curry | 37 min |
| Sep 19, 9:36 PM MST | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 114 min |
| Sep 19, 9:42 PM MST | Special Weather Statement | ABQ | Curry | 33 min |
| Sep 19, 10:12 PM MST | Special Weather Statement | ABQ | Curry | 33 min |
| Sep 20, 12:20 PM MST | Areal Flood Advisory | ABQ | Catron | 115 min |
| Sep 20, 1:02 PM MST | Flash Flood Warning | ABQ | Catron | 4 hr |
| Sep 20, 1:10 PM MST | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Sep 20, 1:37 PM MST | Special Weather Statement | ABQ | Socorro | 23 min |
| Sep 20, 1:47 PM MST | Areal Flood Advisory | ABQ | Catron, Cibola | 118 min |
| Sep 20, 2:35 PM MST | Areal Flood Advisory | ABQ | Catron, Socorro | 115 min |
| Sep 20, 3:53 PM MST | Areal Flood Advisory | ABQ | Cibola | 112 min |
| Sep 20, 3:58 PM MST | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Sep 20, 4:23 PM MST | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 112 min |
| Sep 20, 4:35 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval | 115 min |
| Sep 20, 4:59 PM MST | Flash Flood Warning | ABQ | Catron | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.